A Note on Permuting Tri-Derivation In Near Ring


Öztürk M. A. , Yazarlı H.

Gazi University Journal of Science, vol.24, no.4, pp.723-729, 2011 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 24 Issue: 4
  • Publication Date: 2011
  • Title of Journal : Gazi University Journal of Science
  • Page Numbers: pp.723-729

Abstract

In this paper, we introduce a permuting tri-( ) σ ,τ -derivation and permuting tri-generalized derivation in a near ring and generalize some of the results in [4], [6], [8] .